# SDR UALA2011020200565

- Difficulty date: February 1, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 62,933 hours, 11,409 cycles
- Engine: Pwa PW4077
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 568129115004
- Part serial: 71X
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP RT FWD FAILURE.  RT FWD PUMP HAS FAULT HISTORY.  DURING REPLACEMENT OF RT FWD FUEL PUMP, NEW PUMP AS WELL AS OLD PUMP WON'T GO BACK INTO HOUSING. ANOTHER PUMP ON AOG.  REMOVED RT FWD MAIN TANK FUEL PUMP IAW MM.  INCURRED A PROBLEM INSTALLING NEW PUMP AND OLD PUMP.  REF MT28-UA11, AND MM (VALVE PLATE NOT ALIGNED). MOVED VALVE PLATE BY HAND TO CORRECT POSITION (ALIGNED), INSTALLED NEW FUEL PUMP & PRESSURE SWITCH REF AMM, OPS CHECKED & LEAK CHECKED GOOD, NO FAULTS, NO LEAKS - RT FWD MAIN TANK FUEL BOOST PUMP.
